# SDR AUS20010511

- Difficulty date: May 20, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Washer
- Part number: 162T16211
- Condition: Missing
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WHILE CHANGING THE RH NOSEWHEEL DUE TO FOD IT WAS NOTED THAT THENUT SPACER (WASHER) WAS MISSING. THE LT NOSEWHEEL WAS ALSOCHECKED WHERE IT WAS FOUND THAT THE WASHER WAS ALSO MISSING.
